# SDR 2006UALA02104

- Difficulty date: October 31, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 55,712 hours, 16,302 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 866PAS08
- Condition: Unserviceable
- Location: Escape Slide
- Component: Slide
- Component part number: D23940117
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  *S/D*  FILL VALVE WAS LEAKING.  REPLACED WITH A NEW FILL VALVE.
